Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


An index formula for $ n$-tuple of shifts on polydisk

Author: Ke Ren Yan
Journal: Proc. Amer. Math. Soc. 121 (1994), 747-754
MSC: Primary 47A13; Secondary 47A53, 47B20
MathSciNet review: 1185275
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ ({M_{{z_1}}}, \ldots ,{M_{{z_n}}})$ be an n-tuple of shift operators on the polydisk $ {l^2}({{\mathbf{Z}}^n})$; we compress it to a variety of subspaces of $ {l^2}({{\mathbf{Z}}^n})$ that are combinatorially constructed. The main result is a multivariate Fredholm index formula, which links the indices of the n-tuples to their combinatorial data in the definitions of the subspaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A13, 47A53, 47B20

Retrieve articles in all journals with MSC: 47A13, 47A53, 47B20

Additional Information

PII: S 0002-9939(1994)1185275-3
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia